American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 117 of 117 found      Go to page: 1 2 3 4

[91] Reinhard Farwig. Rate of convergence of Shepard's global interpolation formula . Math. Comp. 46 (1986) 577-590. MR 829627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Paolo Costantini. On monotone and convex spline interpolation . Math. Comp. 46 (1986) 203-214. MR 815841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[94] J. R. Higgins. Five short stories about the cardinal series. Bull. Amer. Math. Soc. 12 (1985) 45-89. MR 766960.
Abstract, references, and article information   
View Article: PDF

[95] T. N. T. Goodman and A. Sharma. Convergence of multivariate polynomials interpolating on a triangular array . Trans. Amer. Math. Soc. 285 (1984) 141-157. MR 748835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Paul Nevai. Mean convergence of Lagrange interpolation. III . Trans. Amer. Math. Soc. 282 (1984) 669-698. MR 732113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Gregory M. Nielson. A method for interpolating scattered data based upon a minimum norm network . Math. Comp. 40 (1983) 253-271. MR 679444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Daniele Carlo Struppa. The fundamental principle for systems of convolution equations. Memoirs of the AMS 41 (1983) MR 683420.
Book volume table of contents   

[99] A. K. Varma. On some open problems of P. Tur\'an concerning Birkhoff interpolation . Trans. Amer. Math. Soc. 274 (1982) 797-808. MR 675080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] P. N. Shivakumar and R. Wong. Asymptotic expansion of the Lebesgue constants associated with polynomial interpolation . Math. Comp. 39 (1982) 195-200. MR 658223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] P. Lancaster and K. Salkauskas. Surfaces generated by moving least squares methods . Math. Comp. 37 (1981) 141-158. MR 616367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] G. G. Lorentz and R. A. Lorentz. Probability and interpolation . Trans. Amer. Math. Soc. 268 (1981) 477-486. MR 632539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Alan MacLean. Transforms of measures on quotients and spline functions . Trans. Amer. Math. Soc. 261 (1980) 287-296. MR 576876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Paul G. Nevai. On an extremal problem . Proc. Amer. Math. Soc. 74 (1979) 301-306. MR 524305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] T. N. T. Goodman. Necessary conditions for the convergence of cardinal Hermite splines as their degree tends to infinity . Trans. Amer. Math. Soc. 255 (1979) 231-241. MR 542878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] M. J. Marsden and S. D. Riemenschneider. Cardinal Hermite spline interpolation: convergence as the degree tends to infinity . Trans. Amer. Math. Soc. 235 (1978) 221-244. MR 0463752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] David F. McAllister and John A. Roulier. Interpolation by convex quadratic splines . Math. Comp. 32 (1978) 1154-1162. MR 0481734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] William B. Jones and W. J. Thron. Two-point Padé tables and $T$-fractions. Bull. Amer. Math. Soc. 83 (1977) 388-390. MR 0447543.
Abstract, references, and article information   
View Article: PDF

[109] G. G. Lorentz. Independent knots in Birkhoff interpolation. Bull. Amer. Math. Soc. 82 (1976) 783-785. MR 0415127.
Abstract, references, and article information   
View Article: PDF

[110] Eli Passow, Louis Raymon and Oved Shisha. Piecewise monotone interpolation and approximation with Muntz polynomials . Trans. Amer. Math. Soc. 218 (1976) 197-205. MR 0399705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Joseph W. Jerome. Smooth interpolating curves of prescribed length and minimum curvature . Proc. Amer. Math. Soc. 51 (1975) 62-66. MR 0380551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Eli Passow and Louis Raymon. Restricted approximation and interpolation. Bull. Amer. Math. Soc. 80 (1974) 750-753. MR 0342907.
Abstract, references, and article information   
View Article: PDF

[113] A. K. Varma. Interpolation polynomials which give best order of approximation among continuously differentiable functions of arbitrary fixed order on $[-1,\,+1]$ . Trans. Amer. Math. Soc. 200 (1974) 419-426. MR 0369999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information   
View Article: PDF

[115] R. KreƟ. On the general Hermite cardinal interpolation . Math. Comp. 26 (1972) 925-933. MR 0320586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] E. T. Bell. Polynomial approximations for elliptic functions . Trans. Amer. Math. Soc. 44 (1938) 47-57. MR 1501961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Dunham Jackson. A generalized problem in weighted approximation . Trans. Amer. Math. Soc. 26 (1924) 133-154. MR 1501269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 117 of 117 found      Go to page: 1 2 3 4